MAUDE Adverse Event Report: NEW WAVE ENDO M-CLOSE KIT; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

NEW WAVE ENDO M-CLOSE KIT; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 27-101
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
The device would not complete the second click to complete the closure.

Brand Name
M-CLOSE KIT
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
NEW WAVE ENDO
6601 lyons road
unit d8
coconut creek FL 33073
MDR Report Key22814542
Report Number22814542
Device Sequence Number18332036
Product Code HCF
UDI-Device Identifier00850009417053
UDI-Public(01)00850009417053(17)20260220(10)B0725
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2025
Report Date (Section F) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27-101
Device Catalogue Number27-101
Device Lot NumberB0725
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age18 YR
Patient SexMale
Patient Weight73 KG
Date Report Sent to FDA08/07/2025